# SDR SWAA2024061299256

- Difficulty date: June 8, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,873 hours, 39,679 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN L2 DOOR SLIDE HIT TO SCUFF PLATE WHEN IT CLOSED 2024-294932<[01] REPOSITIONED SLIDE PACK AT AFT ENTRY DOOR I.A.W SOPM20-50-01 AND MT 725-61-06;TTG8Q00TUPVC;[02] TASK CARD COMPLETE.
